# SDR DLM90060984

- Difficulty date: November 26, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 30,397 hours, 16,039 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 242010063
- Part serial: 16C0152
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM BNA, AIRCRAFT SUFFERED COMPLETE ELECTRICAL POWER LOSS.  FLIGHT CREW WAS ABLE TO START THE APU AND RECOVER THE RIGHT BUSS BUT NEVER THE LEFT.  LT GEN DISCREPS FWD TO ITEM 5 THIS LOG.  FOUND NUMEROUS FAULT LOGGED FOR RT GEN.  GEN APPEARS NOT TO BE TURNING AND WOULD TAKE BUSS.  REPLACED RT VSCF GEN PER MM.  LEAK AND OPS CK GOOD.  REPLACED EPCU AS PRECAUTION.  ALL BUSSES CK OK.  PERFORMED EPCU PER M/ FLUSHED COOLER PER M/M .  FOUND OAP MSG LT GEN DIODE FAIL.  REPLACED LT GEN PER M/M.  OP AND LEAK CK GOOD.  RESERVICED GEN.
